Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lattices with the Alexandrov properties

Author: Albert Gorelishvili
Journal: Proc. Amer. Math. Soc. 114 (1992), 1045-1049
MSC: Primary 28A33; Secondary 28A12, 28C15
MathSciNet review: 1094503
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By an Alexandrov lattice we mean a $ \delta $ normal lattice $ \mathcal{L}$ of subsets of an abstract set $ X$, such that the set of $ \mathcal{L}$-regular countably additive bounded measures, denoted by $ \operatorname{MR}(\sigma ,\mathcal{L})$, is sequentially closed in the set of $ \mathcal{L}$-regular finitely additive bounded measures on the algebra generated by $ \mathcal{L}$, i.e., if $ {\mu _n} \in \operatorname{MR}(\sigma ,\mathcal{L})$ and $ {\mu _n} \to \mu $ (weakly) then $ \mu \in \operatorname{MR}(\sigma ,\mathcal{L})$.

For a pair of lattices $ {\mathcal{L}_1} \subset {\mathcal{L}_2}$ in $ X$ sufficient conditions are indicated to determine when $ {\mathcal{L}_1}$ Alexandrov implies that $ {\mathcal{L}_2}$ is also Alexandrov and vice versa. The extension of this situation is given where $ T:X \to Y,{\mathcal{L}_1}$ and $ {\mathcal{L}_2}$ are lattices of subsets of $ X$ of $ Y$ respectively, and $ T$ is $ {\mathcal{L}_1} - {\mathcal{L}_2}$ continuous.

References [Enhancements On Off] (What's this?)

  • [1] A. D. Alexandrov, Additive set-functions in abstract spaces, Mat. Sb. (N.S.) (a) 8(50) (1940), 307-348; (b) 9(51) (1941), 563-628; (c) 13 (55) (1943), 169-238.
  • [2] George Bachman and Panagiotis D. Stratigos, Some applications of the adjoint to lattice regular measures, Ann. Mat. Pura Appl. (4) 138 (1984), 379–397. MR 779552,
  • [3] George Bachman and Alan Sultan, On regular extensions of measures, Pacific J. Math. 86 (1980), no. 2, 389–395. MR 590550
  • [4] Harald Bergström, Weak convergence of measures, Probability and Mathematical Statistics, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1982. MR 690579
  • [5] Gustave Choquet, Theory of capacities, Ann. Inst. Fourier, Grenoble 5 (1953–1954), 131–295 (1955). MR 0080760
  • [6] V. S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transi., vol. 48, Amer. Math. Soc., Providence, RI, 1965, pp. 161-228.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A33, 28A12, 28C15

Retrieve articles in all journals with MSC: 28A33, 28A12, 28C15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society